# SDR UALA2011121906966

- Difficulty date: December 18, 2011
- Submitted: December 22, 2011
- Operation: Air carrier
- Aircraft: N122UA
- Make and model: Boeing 747422
- Aircraft serial: 29168
- Aircraft time: 51,749 hours, 6,150 cycles
- Engine: Pwa PW4056
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Heater
- Condition: Faulty
- Location: R3 Window
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WINDOW 3R HEAT FAIL DISPLAYED 5 OUT OF 5 LEGS (MSG 30123)  ACCOMPLISHED INSTALLATION OF WINDOW 3R REF AMM.  WINDOW HEAT OPS NORMAL PER MM.
